this all started after alot of my medicines were changed. Paxil, dicyclomine, gabapentin, tramadol, risperdal, vicodin. I can't figure out which one is causing the problem. My mouth in on fire even eating ice cream, bananas, apples, gatorade, etc.
There are a number of possible causes of burning mouth syndrome, including:
damage to nerves that control pain and taste
dry mouth, which can be caused by many medicines and disorders such as Sjögren’s syndrome or diabetes
oral candidiasis, a fungal infection in the mouth
poorly-fitting dentures or allergies to denture materials
anxiety and depression.
In some people, burning mouth syndrome may have more than one cause. But for many, the exact cause of their symptoms cannot be found.
You can search the side effects of your medicines here:
Search for the words "dry mouth"
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2014 • 2 answers
Burning Mouth Syndrome - Other than Clonazepam 6mg daily, alternatively, Gabapentin 900mg daily, and
Posted 21 Mar 2016 • 0 answers
Posted 26 Mar 2016 • 1 answer
Burning Mouth Syndrome - I have BMS per my G.I. doctor. I have burning lips, tongue and throat. Also
Posted 13 Aug 2016 • 4 answers
Posted 24 Jan 2017 • 0 answers